Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 36, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The diophantine approximation of certain continued fractions
Charles F. Osgood.
Proc. Amer. Math. Soc. 36 (1972), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308059
Intersection theory in an equicharacteristic regular local ring and the relative intersection theory
James Hornell.
Proc. Amer. Math. Soc. 36 (1972), 8-12
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309936
Consistency of linear inequalities over sets
Abraham Berman.
Proc. Amer. Math. Soc. 36 (1972), 13-17
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309967
A problem connected with the zeros of Riemann’s zeta function
P. B. Braun and A. Zulauf.
Proc. Amer. Math. Soc. 36 (1972), 18-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306134
The completion of a ring with a valuation
Helen E. Adams.
Proc. Amer. Math. Soc. 36 (1972), 21-25
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357519
On the complete integral closure of a domain
Paul Hill.
Proc. Amer. Math. Soc. 36 (1972), 26-30
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308110
On recognising certain one relation presentations
James McCool and Alfred Pietrowski.
Proc. Amer. Math. Soc. 36 (1972), 31-33
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306333
On the congruence lattices of unary algebras
Joel Berman.
Proc. Amer. Math. Soc. 36 (1972), 34-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309833
Classical quotient rings of PWD’s
Robert Gordon.
Proc. Amer. Math. Soc. 36 (1972), 39-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309983
Class number in constant extensions of function fields
James R. C. Leitzel.
Proc. Amer. Math. Soc. 36 (1972), 47-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308085
On the stable crossing number of cubes
Paul C. Kainen.
Proc. Amer. Math. Soc. 36 (1972), 55-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306028
Orthomodularity and the direct sum of division subrings of the quaternions
Ronald P. Morash.
Proc. Amer. Math. Soc. 36 (1972), 63-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312225
Regular pure projective modules
David J. Fieldhouse.
Proc. Amer. Math. Soc. 36 (1972), 69-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0304427
Join-principal elements in Noether lattices
E. W. Johnson and J. P. Lediaev.
Proc. Amer. Math. Soc. 36 (1972), 73-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306174
Rank three affine planes
Michael J. Kallaher.
Proc. Amer. Math. Soc. 36 (1972), 79-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313929
On the lattice of subalgebras of a Boolean algebra
G. Grätzer, K. M. Koh and M. Makkai.
Proc. Amer. Math. Soc. 36 (1972), 87-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309823
A note on integral closure
Judith Sally.
Proc. Amer. Math. Soc. 36 (1972), 93-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311639
Contractive projections in continuous function spaces
Karl Lindberg.
Proc. Amer. Math. Soc. 36 (1972), 97-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306881
Infinite matrices and invariant means
Paul Schaefer.
Proc. Amer. Math. Soc. 36 (1972), 104-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306763
Fixed point theorems for Lipschitzian pseudo-contractive mappings
Juan A. Gatica and W. A. Kirk.
Proc. Amer. Math. Soc. 36 (1972), 111-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306993
Two consequences of the Beurling-Malliavin theory
Ray Redheffer.
Proc. Amer. Math. Soc. 36 (1972), 116-122
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322439
On the coefficients of functions with bounded boundary rotation
D. K. Thomas.
Proc. Amer. Math. Soc. 36 (1972), 123-129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308384
Uniqueness of solutions of the Dirichlet problem for singular ultrahyperbolic equations
Eutiquio C. Young.
Proc. Amer. Math. Soc. 36 (1972), 130-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364887
Generating classes of perfect Banach sequence spaces
G. Crofts.
Proc. Amer. Math. Soc. 36 (1972), 137-143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312208
An equiconvergence theorem for a pair of second order differential equations
Bikan Bhagat.
Proc. Amer. Math. Soc. 36 (1972), 144-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306653
A generalization of Peano’s existence theorem and flow invariance
Michael G. Crandall.
Proc. Amer. Math. Soc. 36 (1972), 151-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306586
A condition for analytic structure
Richard F. Basener.
Proc. Amer. Math. Soc. 36 (1972), 156-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308789
On the Müntz-Szász theorem for $C[0,1]$
Alan R. Siegel.
Proc. Amer. Math. Soc. 36 (1972), 161-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306777
On a general Tauberian theorem
T. T. Moh.
Proc. Amer. Math. Soc. 36 (1972), 167-172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316935
The isometries of $H^{∞}(K)$
Michael Cambern.
Proc. Amer. Math. Soc. 36 (1972), 173-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306921
On measures associated to superharmonic functions
Ü. Kuran.
Proc. Amer. Math. Soc. 36 (1972), 179-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316728
Analytic solutions of a neutral differential equation near a singular point
L. J. Grimm.
Proc. Amer. Math. Soc. 36 (1972), 187-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318628
On oscillation of complex linear differential systems
Donald F. St. Mary.
Proc. Amer. Math. Soc. 36 (1972), 191-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318552
On the mean modulus of trigonometric polynomials and a conjecture of S. Chowla
J. Chidambaraswamy.
Proc. Amer. Math. Soc. 36 (1972), 195-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308075
On the regularity of measures on locally compact spaces
Mark Levin and Wilbur Stiles.
Proc. Amer. Math. Soc. 36 (1972), 201-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316660
A note on maximal inequalities
Wo Sang Young.
Proc. Amer. Math. Soc. 36 (1972), 207-211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311866
An approximation theorem for infinite games
Michael Orkin.
Proc. Amer. Math. Soc. 36 (1972), 212-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319583
An a priori estimate for the Gauss curvature of nonparametric surfaces of constant mean curvature
Joel Spruck.
Proc. Amer. Math. Soc. 36 (1972), 217-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0307056
Separation by cylindrical surfaces
Steven R. Lay.
Proc. Amer. Math. Soc. 36 (1972), 224-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310767
Valentine’s extensions of Tietze’s theorem on convex sets
Nick M. Stavrakas and R. E. Jamison.
Proc. Amer. Math. Soc. 36 (1972), 229-230
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310763
Some undecidable problems in group theory
George S. Sacerdote.
Proc. Amer. Math. Soc. 36 (1972), 231-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320119
Nonrecursive relations among the isols
Erik Ellentuck.
Proc. Amer. Math. Soc. 36 (1972), 239-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313039
Homology tangent bundles and universal bundles
Daniel Henry Gottlieb.
Proc. Amer. Math. Soc. 36 (1972), 246-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0307244
Disjointness in transformation groups
Harvey B. Keynes.
Proc. Amer. Math. Soc. 36 (1972), 253-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0397687
Projective representations of abelian groups
N. B. Backhouse and C. J. Bradley.
Proc. Amer. Math. Soc. 36 (1972), 260-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308329
The ends of product manifolds
Dennis C. Hass.
Proc. Amer. Math. Soc. 36 (1972), 267-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0307243
Note on vector fields in manifolds
Hans Samelson.
Proc. Amer. Math. Soc. 36 (1972), 272-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314068
The diagonal fibration, $H$-spaces, and duality
David Handel.
Proc. Amer. Math. Soc. 36 (1972), 275-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0307228
Self-universal crumpled cubes and a dogbone space
E. H. Anderson.
Proc. Amer. Math. Soc. 36 (1972), 280-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310891
An example of a wild $(n-1)$-sphere in $S^{n}$ in which each $2$-complex is tame
J. L. Bryant.
Proc. Amer. Math. Soc. 36 (1972), 283-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319202
A theorem on holomorphic mappings into Banach spaces with basis
Richard Aron and Joseph A. Cima.
Proc. Amer. Math. Soc. 36 (1972), 289-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317046
The intersection multiplicity of compact $n$-dimensional metric spaces
Glenn P. Weller.
Proc. Amer. Math. Soc. 36 (1972), 293-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0307194
Normality of powers implies compactness
S. P. Franklin and R. C. Walker.
Proc. Amer. Math. Soc. 36 (1972), 295-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415571
Circle actions on homotopy spheres bounding plumbing manifolds
Reinhard Schultz.
Proc. Amer. Math. Soc. 36 (1972), 297-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309138
On $Q$-dense and densely divisible $LCA$ groups
D. L. Armacost and W. L. Armacost.
Proc. Amer. Math. Soc. 36 (1972), 301-305
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306401
Projections of Banach spaces
Albert Wilansky.
Proc. Amer. Math. Soc. 36 (1972), 306-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312215
An elementary proof of Steinhaus’s theorem
Karl Stromberg.
Proc. Amer. Math. Soc. 36 (1972), 308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308368
Some operator monotone functions
Gert K. Pedersen.
Proc. Amer. Math. Soc. 36 (1972), 309-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306957
The operator equation $THT=K$
Gert K. Pedersen and Masamichi Takesaki.
Proc. Amer. Math. Soc. 36 (1972), 311-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306958
The existence of a solution of $f(x)=kx$ for a continuous not necessarily linear operator
S. Venkateswaran.
Proc. Amer. Math. Soc. 36 (1972), 313-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308885
On the mean value of a weakly almost periodic function
L. N. Argabright.
Proc. Amer. Math. Soc. 36 (1972), 315-316
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306820